Cooperative Faculty Member

YOSHIYASU, Toru

Position
Professional staff
Organization
Institute for the Advancement of Higher Education
Research Field
Symplectic Geometry
Keywords
h-principle, Lagrangian submanifold
Research Activities
I am interested in flexibilities in Symplectic Geometry. I study the topology of Lagrangian submanifolds by using the theory of h-principles. These days, I also have an interest in flexibility phenomena of limits in Symplectic Geometry.
Papers:
1. T. Yoshiyasu, On Lagrangian embeddings into the complex projective spaces, Internat. J. Math. 27 (2016), no. 5, 1650044, 12 pp.
2. N. Kasuya and T. Yoshiyasu, On Lagrangian embeddings of parallelizable manifolds, Internat. J. Math. 24 (2013), no. 9, 1350073, 9 pp.
Personal webpage
https://sites.google.com/site/toruyoshiyasu/

YORDANOV, Borislav

Position
Assistant Professor
Organization
Office of International Affairs
Research Field
Hyperbolic Partial Differential Equations
Keywords
Nonlinear wave equation, Diffusion Phenomenon, Nonlinear Damping
Research Activities
My research interests lie in the field of dissipative linear and nonlinear hyperbolic PDEs. The study of such equations has been inspired by theoretical physics. Indeed, hyperbolic equations arise in some of the fundamental theories including general relativity, quantum field theory, electrodynamics, acoustics and elasticity.
My recent work concerns two problems: (1) global well-posedness for nonlinear wave equations with critical and supercritical damping and (2) asymptotic behavior for dissipative wave equations related to the so-called diffusion approximation of damped waves.
Papers:
1. P. Radu, G. Todorova and B. Yordanov, The Generalized Diffusion Phenomenon and Applications, accepted in SIAM Journal of Math. Anal., 2015.
 
2. G. Todorova and B. Yordanov, On the Regularizing Effect of Nonlinear Damping in Hyperbolic Equations, Trans. Amer. Math. Soc., 367 (2015), 5043-5058.
 
3. R. Ikehata, G. Todorova and B. Yordanov, Diffusion Phenomenon for Strongly Damped Wave Equations, J. Diff. Equations 254 (2013), 3352-3368.